MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST OTC 2 TEST PACK; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST OTC 2 TEST PACK; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195160
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Technical service advised the user to contact her doctor or the contact information provider so they can best advise her on what to do next.The user was sent the safety data sheet (sds) via email.
 
Event or Problem Description
The user reoported she got (2) two drops of the reagent solution on her hand and has a small red spot that's a bit irritated.The user reported she has already washed and rinsed her hand multiply times but she did not do it immediately.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
A product deficiency was not reported or identified.Technical service provided the safety data sheet and advised the consumer to contact their health provider if any medical advice is needed.A supplemental report will be provided if any additional is obtained.

Brand Name
BINAXNOW¿ COVID-19 ANTIGEN SELF TEST OTC 2 TEST PACK
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough,
ME 04074
Manufacturer Contact
erina marshall
10 southgate road
scarborough,
2077305750
MDR Report Key13092827
Report Number1221359-2020-03873
Device Sequence Number11775887
Product Code QKP
UDI-Device Identifier00811877011415
UDI-Public01008118770114151722032310160130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Catalogue Number195160
Device Lot Number160130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale